# SDR AALA201807276011

- Difficulty date: July 21, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 53,954 hours, 21,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56603
- Condition: Corroded
- Location: Bs 951-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT BETWEEN BS 951 TO 967, LBL 25.  REPLACED THE FLOOR SUPPORT IAW 51-00-05-1, AND DRAWING #815A0010.
